Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
solojess1

Frequent Urination and Accutane

Recommended Posts

Hi everyone,

I've noticed there are other posts regarding accutane and frequent urination, but I haven't really been convinced. So, I'm in the end of my 3rd month, and although I've been getting bladder infections over my whole course, they have become really unbearable this month. I have been to my Gyno, and she's been describing me for Diflucan for yeast infections, but I don't think that's it.. She wants me to see a Urologist, but I'm wondering if I should wait till after accutane. I have a month left.

Any thoughts? Will this stop after accutane?!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×